# SDR AALA2019102319048

- Difficulty date: October 20, 2019
- Submitted: October 23, 2019
- Operation: Air carrier
- Aircraft: N195AN
- Make and model: Boeing 757223
- Aircraft serial: 32389
- Aircraft time: 54,912 hours, 16,840 cycles
- Engine: Rroyce RB211535E4B3
- System (JASC): 7320 · Fuel Controlling System
- Part: Switch
- Condition: Unreliable
- Location: Lt Engine
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS GROUNDED: PILOT REPORTS UPON GATE ARRIVAL, LEFT ENG FUEL CTRL SWITCH DID NOT SHUT DOWN ENGINE. CYCLED TWICE. ENGINE SHUTDOWN WITH T-HANDLE. MAINTENACNE ACCOMPLISHED SYS OPS CHECK IAW AMM 71-00-00, FOUND L/H ENGINE HOUSING ASSEMBLY PRESSURE VALVE SWITCH NEEDS TO BE REPLACED. REMOVED AND REPLACED L/H ENGINE HOUSING ASSEMBLY PRESS VALVE SWITCH IAW AMM 73-21-21-15-40, L/H ENGINE OPS CHECK NORMAL AND SHUT DOWN NORMAL, OK FOR SVC.
